Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 86, NWS Des Moines, IA

May 30, 2008Humboldt County, Iowa

NWS Des Moines, IA issued this river flood warning at May 30, 2008, 9:38 AM CDT for Humboldt County, Iowa. It took effect at Jun 2, 2008, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 30, 2008, 9:38 AM CDT (14:38 UTC)
In effect from
Jun 2, 2008, 1:00 AM CDT
Expired
May 30, 2008, 9:11 PM CDT
In force
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Humboldt County, IA

The radar

The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Des Moines River at Humboldt (HBTI4). The gauge peaked at 7.79 ft at May 31, 2008, 6:00 PM CDT.

actionminormoderatemajor51005/3005/3106/01
Action stage
7 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05476750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 301438
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
938 AM CDT FRI MAY 30 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE BEAVER CREEK...DES MOINES 
RIVER...NORTH RACCOON RIVER...RACCOON RIVER...WEST FORK DES MOINES 
RIVER...

.HEAVY RAIN OVER THE PAST 24 HOURS ACROSS CENTRAL IOWA HAS CAUSED
BEAVER CREEK...RACCOON AND DES MOINES RIVERS TO RAPIDLY RISE.   

IAC049-311438-
/O.EXT.KDMX.FL.W.0074.080530T1527Z-000000T0000Z/
/PROI4.3.ER.080530T1527Z.080601T0600Z.000000T0000Z.NR/
938 AM CDT FRI MAY 30 2008

...FORECAST FLOODING OF MODERATE TO MAJOR STAGES IS POSSIBLE...
THE FLOOD WARNING CONTINUES FOR 
  THE NORTH RACCOON RIVER NEAR PERRY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 14.1 FEET. 
* MAJOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY SUNDAY MORNING.

$$

IAC153-311437-
/O.NEW.KDMX.FL.W.0082.080531T1621Z-080605T0900Z/
/DESI4.2.ER.080531T1621Z.080602T0600Z.080604T0900Z.NO/
938 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DES MOINES RIVER AT DES MOINES SE 6TH.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 17.8 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 27.5 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.

$$

IAC049-153-311437-
/O.NEW.KDMX.FL.W.0083.080531T0730Z-000000T0000Z/
/VNMI4.2.ER.080531T0730Z.080602T0000Z.000000T0000Z.NO/
938 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RACCOON RIVER AT VAN METER.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 8.6 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT SATURDAY AND 
  CONTINUE TO RISE TO NEAR 20.2 FEET BY SUNDAY EVENING.

$$

IAC153-311437-
/O.NEW.KDMX.FL.W.0084.080531T1000Z-000000T0000Z/
/DMWI4.2.ER.080531T1000Z.080602T1200Z.000000T0000Z.NR/
938 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RACCOON RIVER AT DES MOINES HIGHWAY 28.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 26.6 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE TO
  RISE TO NEAR 37.1 FEET BY MONDAY MORNING.

$$

IAC153-311437-
/O.NEW.KDMX.FL.W.0085.080531T0954Z-000000T0000Z/
/DEMI4.2.ER.080531T0954Z.080602T1200Z.000000T0000Z.NO/
938 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RACCOON RIVER AT DES MOINES FLEUR DR.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 8:30 AM FRIDAY THE STAGE WAS 6.1 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE TO
  RISE TO NEAR 18.0 FEET BY MONDAY MORNING.

$$

IAC091-311437-
/O.NEW.KDMX.FL.W.0086.080531T0000Z-000000T0000Z/
/HBTI4.1.ER.080531T0000Z.080601T1800Z.000000T0000Z.NO/
938 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:15 AM FRIDAY THE STAGE WAS 7.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO
  RISE TO NEAR 8.6 FEET BY SUNDAY EARLY AFTERNOON.

$$

IAC153-311437-
/O.NEW.KDMX.FL.W.0087.080531T1600Z-080604T1500Z/
/GRMI4.1.ER.080531T1600Z.080602T0000Z.080603T1500Z.NO/
938 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BEAVER CREEK AT GRIMES.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:15 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.

$$
S
2 follow-up statements
000 
WGUS83 KDMX 302039
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CDT FRI MAY 30 2008

...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...WEST FORK DES
MOINES RIVER...WINNEBAGO RIVER...

IAC015-187-312039-
/O.EXT.KDMX.FL.W.0075.000000T0000Z-080605T2100Z/
/STRI4.2.ER.000000T0000Z.080531T1800Z.080604T2100Z.NO/
339 PM CDT FRI MAY 30 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE DES MOINES RIVER AT STRATFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 3:00 PM FRIDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.

$$

IAC091-312038-
/O.EXT.KDMX.FL.W.0086.080602T0600Z-080604T1800Z/
/HBTI4.1.ER.080602T0600Z.080602T1800Z.080603T1800Z.NO/
339 PM CDT FRI MAY 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DES MOINES RIVER AT HUMBOLDT.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 3:15 PM FRIDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 8.1 FEET BY MONDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.


$$

IAC033-067-195-312038-
/O.EXT.KDMX.FL.W.0088.000000T0000Z-080601T1400Z/
/MCWI4.1.ER.080530T1654Z.080531T0000Z.080531T1400Z.NO/
339 PM CDT FRI MAY 30 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WINNEBAGO RIVER AT MASON CITY.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 3:00 PM FRIDAY THE STAGE WAS 7.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY
  MORNING.

$$
000 
WGUS83 KDMX 310211
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
911 PM CDT FRI MAY 30 2008

...THE FLOOD WARNING FOR THE WEST FORK DES MOINES RIVER HAS BEEN 
CANCELLED...

IAC091-310241-
/O.CAN.KDMX.FL.W.0086.000000T0000Z-080604T1800Z/
/HBTI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 PM CDT FRI MAY 30 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR 
THE WEST FORK DES MOINES RIVER AT HUMBOLDT.
* AT 8 PM FRIDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER HAS FALLEN BELOW FLOOD STAGE...AND NO 
  ADDITIONAL FLOODING IS FORECAST AT THIS TIME.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 30, 3:38 AM CDT, 6 hours earlier.

Area forecast discussion, May 30, 3:38 AM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
338 AM CDT FRI MAY 30 2008

.DISCUSSION...
NOT A LOT OF TIME FOR ANALYSIS THIS MRNG WITH WDSPRD SVR WX AND
FLOODING. FRONT CONT TO PUSH SOUTH AND PCPN SHOULD DIMINISH ACROSS
THE CWA BY 15Z. WILL CONT FFA OVR PARTS OF THE AREA SOUTH OF A
KDNS-KALO LINE THRU 12Z. POTENTIAL FOR RE-DVLPMT IS THERE FOR THE
SERN PART OF THE CWA AND WILL CARRY SOME POPS FOR THAT AND MNTN
SVR POT OVR THE FAR SE. NEXT PROB IS WITH THE SUN NGT INTO WED
TIMEFRAME. PARAMETERS COMING TOGETHER FOR A DECENT SYS AND HAVE
UPPED POPS FOR THE SUN NGT THRU TUE PD FOR NOW. STILL IN THE CHC
CAT HOWEVER FOR NOW. THIS WILL NEED TO BE REVISITED TDA AND MAY
NEED UPGRADING TO LKLY.

&&

.AVIATION...30/06Z
ONGOING CONVECTION WILL GRADUALLY WEAKEN DURING THE FIRST 6 HRS OR
SO OF THE TAFS. NO RE-DVLPMT OVR THE NRN TAFS, BUT AFT A BRK IN
THE ACTION WILL CARRY SOME MNTN OF CONVECTION FOR THE SERN HLF OF
THE CWA. NOT CONFIDENT ENUG TO GO WITH A TEMP, BUT DID MNTN EITHER
VCTY OR A CB REMARK. AFT 00Z, WX NIL.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAIR-ADAMS-
AUDUBON-CASS-CLARKE-DALLAS-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-
MARION-MARSHALL-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR-UNION-
WARREN.

&&

MS MAY 08
Hazardous weather outlook, May 30, 5:36 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
536 AM CDT FRI MAY 30 2008

IAZ004>007-015>017-023>028-033>039-044>047-311100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-
536 AM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER AREAS
SOUTHEAST OF A DENNISON TO WATERLOO LINE. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL MOVE INTO THE AREA SUNDAY NIGHT...WITH SEVERAL
ROUNDS OF THUNDERSTORMS CONTINUING INTO THURSDAY. SOME OF THE
STORMS MAY BE SEVERE...WITH THE MOST LIKELY DAY FOR SEVERE WEATHER
BEING TUESDAY. AN ORGANIZED AND SIGNIFICANT SEVERE EVENT IS
POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME BEGINNING
SUNDAY NIGHT.

IAZ048>050-057>062-070>075-081>086-092>097-311100-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
536 AM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THIS MORNING WILL TAPER OFF BY MID DAY. THERE IS A
CHANCE FOR ADDITIONAL DEVELOPMENT DURING THE AFTERNOON. SOME OF
THE STORMS MAY BE SEVERE VERY EARLY THIS MORNING. A SEVERE STORMS
IS POSSIBLE SOUTHEAST OF A MONTEZUMA TO LAMONI LINE THIS AFTERNOON.

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE ARE EARLY THIS
MORNING AS WELL. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL MOVE INTO THE AREA SUNDAY NIGHT...WITH SEVERAL
ROUNDS OF THUNDERSTORMS CONTINUING INTO THURSDAY. SOME OF THE
STORMS MAY BE SEVERE...WITH THE MOST LIKELY DAY FOR SEVERE WEATHER
BEING TUESDAY. AN ORGANIZED AND SIGNIFICANT SEVERE EVENT IS
POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME BEGINNING
SUNDAY NIGHT.

In the hours before

Local storm report, May 30, 7:43 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND DMG     E FARNHAMVILLE          42.28N 94.42W
05/28/2008                   CALHOUN            IA   BROADCAST MEDIA

            FARM BUILDINGS BLOWN DOWN AND POWER LINES DOWN JUST EAST
            OF FARNHAMVILLE. POSSIBLE TORNADO.

&&

SMALL
Local storm report, May 30, 7:47 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     GOWRIE                  42.28N 94.29W
05/28/2008                   WEBSTER            IA   BROADCAST MEDIA

            BUILDING DEBRIS BLOWN ONTO HIGHWAY D60 JUST NORTH OF
            HIGHWAY 175 NEAR GOWRIE. FROM KCCI TV.

&&

SMALL
Local storm report, May 30, 7:56 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     TSTM WND DMG     3 S LACONA              41.15N 93.38W
05/29/2008                   LUCAS              IA   EMERGENCY MNGR

            LARGE TREE DOWN. OTHER DAMAGE ACROSS NORTHERN LUCAS
            COUNTY.

&&

SMALL
Local storm report, May 30, 8:00 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     TSTM WND DMG     4 NNW MARYSVILLE        41.23N 92.99W
05/29/2008                   MARION             IA   LAW ENFORCEMENT

            SIGNIFICANT HOUSE DAMAGE IN AND NEAR ATTICA. POSSIBLE
            TORNADO. ALSO DAMAGE SOUTH OF MELCHER-DALLAS.

&&

SMALL
Local storm report, May 30, 8:11 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
811 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     TSTM WND DMG     BUSSEY                  41.21N 92.88W
05/30/2008                   MARION             IA   BROADCAST MEDIA

            GARAGE DESTROYED. ROOF DAMAGE TO HOUSE. FROM KCCI-TV.

&&

SMALL
Local storm report, May 30, 9:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
921 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     4 WNW ADEL              41.63N 94.09W
05/30/2008                   DALLAS             IA   BROADCAST MEDIA

            280TH STREET WEST OF COUNTY HIGHWAY P58. UPROOTED TREES
            AND HOUSE WITH EXTENSIVE DAMAGE. DEBRIS IN FIELDS. TIME
            APPROXIMATE. FROM KCCI-TV.

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:16 PM CDTSevere Thunderstorm WarningDMXSac44 min
May 29, 8:29 PM CDTTornado WarningDMXCrawford31 min
May 29, 8:43 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas32 min
May 29, 8:56 PM CDTRiver Flood WarningDMXDallas20 days
May 29, 8:56 PM CDTRiver Flood WarningDMXBoone, Webster23 days
May 29, 8:56 PM CDTTornado WarningDMXCalhoun, Carroll34 min
May 29, 9:09 PM CDTTornado WarningDMXCarroll27 min
May 29, 9:23 PM CDTTornado WarningDMXGreene31 min
May 29, 9:24 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster51 min
May 29, 9:30 PM CDTTornado WarningDMXWebster30 min
May 29, 9:51 PM CDTTornado WarningDMXWright27 min
May 29, 10:02 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin43 min
May 29, 10:06 PM CDTRiver Flood WarningDMXStory41 hr
May 29, 10:06 PM CDTRiver Flood WarningDMXPolk, Story66 hr
May 29, 10:06 PM CDTRiver Flood WarningDMXMahaska27 days
May 29, 10:24 PM CDTSevere Thunderstorm WarningDMXGuthrie39 min
May 29, 10:34 PM CDTFlash Flood WarningDMXCrawford6 hr
May 29, 10:55 PM CDTTornado WarningDMXDallas35 min
May 29, 11:07 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford53 min
May 29, 11:30 PM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie45 min
May 29, 11:36 PM CDTSevere Thunderstorm WarningDMXWright23 min
May 29, 11:48 PM CDTFlash Flood WarningDMXCalhoun, Carroll, Greene, Sac6 hr
May 29, 11:50 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene40 min
May 29, 11:56 PM CDTTornado WarningDMXAudubon, Guthrie34 min
May 30, 12:19 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie29 min
May 30, 12:23 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story37 min
May 30, 12:27 AM CDTFlash Flood WarningDMXBoone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more6 hr
May 30, 12:27 AM CDTTornado WarningDMXJasper, Marshall33 min
May 30, 12:41 AM CDTTornado WarningDMXTama34 min
May 30, 12:46 AM CDTTornado WarningDMXDallas31 min
May 30, 1:04 AM CDTSevere Thunderstorm WarningDMXAdams, Taylor41 min
May 30, 1:14 AM CDTSevere Thunderstorm WarningDMXAdair, Cass46 min
May 30, 1:41 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Clarke, Dallas, Guthrie, Madison and 2 more49 min
May 30, 1:50 AM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union, Warren40 min
May 30, 1:53 AM CDTFlash Flood WarningDMXBlack Hawk, Grundy, Hardin, Marshall, Tama6 hr
May 30, 2:01 AM CDTFlash Flood WarningDMXAudubon, Dallas, Guthrie6 hr
May 30, 4:05 AM CDTTornado WarningDMXClarke, Union40 min
May 30, 4:25 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Warren50 min
May 30, 4:40 AM CDTTornado WarningDMXClarke, Lucas, Warren19 min
May 30, 4:57 AM CDTRiver Flood WarningDMXJasper18 days
May 30, 5:01 AM CDTSevere Thunderstorm WarningDMXMahaska, Marion44 min
May 30, 5:18 AM CDTTornado WarningDMXMahaska, Marion42 min
May 30, 5:37 AM CDTSevere Thunderstorm WarningDMXMahaska23 min
May 30, 5:56 AM CDTAreal Flood WarningDMXCarroll, Crawford, Greene8 hr
May 30, 6:29 AM CDTAreal Flood WarningDMXBoone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more6 hr
May 30, 6:32 AM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne43 min
May 30, 6:51 AM CDTAreal Flood WarningDMXBlack Hawk, Grundy, Hardin, Marshall, Tama12 hr
May 30, 7:41 AM CDTRiver Flood WarningDMXMarshall58 hr
May 30, 7:52 AM CDTAreal Flood WarningDMXAudubon, Dallas, Guthrie5 hr
May 30, 8:53 AM CDTRiver Flood WarningDMXStory31 hr
May 30, 9:38 AM CDTRiver Flood WarningDMXPolk25 days
May 30, 9:38 AM CDTRiver Flood WarningDMXDallas, Polk3 days
May 30, 9:38 AM CDTRiver Flood WarningDMXPolk20 days
May 30, 9:38 AM CDTRiver Flood WarningDMXPolk20 days
May 30, 9:38 AM CDTRiver Flood WarningDMXPolk4 days
May 30, 12:30 PM CDTAreal Flood WarningDMXBoone, Story11 hr
May 30, 12:53 PM CDTAreal Flood WarningDMXWebster6 hr
May 30, 12:57 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth9 hr
May 30, 2:09 PM CDTAreal Flood WarningDMXGreene6 hr
May 30, 3:34 PM CDTRiver Flood WarningDMXBlack Hawk, Butler53 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.